MAUDE Adverse Event Report: STERIS DEUTSCHLAND GMBH V. MUELLER; T-COAT MICRO HANDLE

STERIS DEUTSCHLAND GMBH V. MUELLER; T-COAT MICRO HANDLE
Model Number NL4291-81T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cleanaccess kerrison rongeur t-coat micro handle subject of the reported event was requested to be returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification: the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure the tip of their cleanaccess kerrison rongeur t-coat micro handle "broke".The tip piece was immediately retrieved, and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The cleanaccess kerrison rongeur t-coat micro handle was returned for evaluation.Evaluation results found marks on the slider which indicates the device was improperly repaired by an unauthorized repair agency.The tip of the cleanaccess kerrison rongeur t-coat micro handle that broke during the time of the reported event was not returned.The device history record was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
T-COAT MICRO HANDLE
Manufacturer (Section D)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM  D-78573
Manufacturer (Section G)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM   D-78573
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23544743
Report Number3006554912-2025-00001
Device Sequence Number18473423
Product Code HAE
UDI-Device Identifier10885403187537
UDI-Public(01)10885403187537
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNL4291-81T
Device Catalogue NumberNL429181T
Device Lot NumberG21XME
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/16/2026
02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown